The uniformly optimal nonnegative property of quadratic estimation in multivariate linear models (Chinese)

Jiang, Wenjiang . Chinese Annals of Mathematics Series A 1992. 3 :51-64

Locate this article in:

Bibtex

@article{CIS-104865,
  Author = {Jiang, Wenjiang},
  Title = {The uniformly optimal nonnegative property of quadratic estimation in multivariate linear models (Chinese)},
  Journal = {Chinese Annals of Mathematics Series A},
  Volume = {3},
  Year = {1992},
  Pages = {51--64},
  Keywords = {}
}

Similar articles